Przetwarzanie może potrwać kilka sekund...

Publikacje

  • -
  • Publikacje do 2012
  • Pokaż
  • Sortuj wg
Parametry wyszukiwania: jednostka = wszystkie jednostki organizacyjne, typ = wszystkie rodzaje, dyscyplina = matematyka, publikacje z lat 2013 - 2020, sortowanie według = daty publikacji od najnowszej

Wyniki wyszukiwania (57)

  • 1.
    Optimality of block designs under the model with the first-order circular autoregression / Katarzyna Filipiak (WE), Razieh Khodsiani, Augustyn Markiewicz // Statistical Papers - 2019, vol. 60, no. 2, s. 77-97

    100 1,345
  • 2.
    Asymptotically periodic solutions of second order difference equations / Małgorzata Migda (WE), Zenon Zbąszyniak (WE), Janusz Migda // Applied Mathematics and Computation - 2019, vol. 350, s. 181-189

    100 3,092
  • 3.
    On Linear Isometries on Strongly Regular Non-Archimedean Köthe Spaces / Wiesław Śliwa, Agnieszka Ziemkowska (WE) // Journal of Convex Analysis - 2019, vol. 26, no. 2, s. 235-340

    70 0,794
  • 4.
    On complemented subspaces of non-Archimedean Kothe spaces / Wiesław Śliwa, Agnieszka Ziemkowska (WE) // Journal of Mathematical Analysis and Applications - 2019, vol. 470, no. 1, s. 401-412

    70 1,188
  • 5.
    Some properties of block-radial functions and Schrödinger type operators with block-radial potentials / Alicja Dota (WE), Leszek Skrzypczak // Journal of Complexity - 2019, vol. 53

    100 0,888
  • 6.
    Geometric properties of F-normed Orlicz spaces / Paweł Kolwicz (WE), Yunan Cui, Henryk Hudzik, Radosław Kaczmarek // Aequationes Mathematicae - 2019, vol. 93, no. 1, s. 311-343

    70 0,874
  • 7.
    On a certain class of norms in semimodular spaces and their monotonicity properties / Maciej Ciesielski (WE), Grzegorz Lewicki // Journal of Mathematical Analysis and Applications - 2019, vol. 475, no. 1, s. 490-518

    70 1,188
  • 8.
    Symmetrization, factorization and arithmetic of quasi-Banach function spaces / Paweł Kolwicz (WE), Karol Leśnik (WE), Lech Maligranda // Journal of Mathematical Analysis and Applications - 2019, vol. 470, no. 2, s. 1136-1166

    70 1,188
  • 9.
    Local approach to monotonicity properties in ψ-direct sums of Köthe spaces / Ryszard Płuciennik (WE) // Aequationes Mathematicae - 2019, vol. 93, no. 1, s. 121-135

    70 0,874
  • 10.
    Lax Representations for Separable Systems from Benenti Class / Maciej Błaszak, Ziemowit Domański (WE) // Symmetry, Integrability and Geometry: Methods and Applications - 2019, vol. 15, s. 045-1-045-18

    70 1,088
  • 11.
    Toeplitz and Hankel operators between distinct Hardy spaces / Karol Leśnik (WE) // Studia Mathematica - 2019, vol. 249, s. 163-192

    100 0,750
  • 12.
    Isomorphic structure of Cesàro and Tandori spaces / Sergey Astashkin, Karol Leśnik (WE), Lech Maligranda // Canadian Journal of Mathematics - 2019, vol. 71, no. 3, s. 501-532

    100 0,830
  • 13.
    On the convergence of solutions to second-order neutral difference equations / Małgorzata Migda (WE), Janusz Migda, Małgorzata Zdanowicz // Opuscula Mathematica - 2019, vol. 39, no. 1, s. 61-75

    40
  • 14.
    Asymptotic properties of solutions to fourth order difference equations / Janusz Migda, Małgorzata Migda (WE), Małgorzata Zdanowicz // Journal of Computational and Applied Mathematics - 2019, vol. 362, s. 68-82

    100 1,883
  • 15.
    Asymptotic behavior of solutions of second-order difference equations of Volterra type / Małgorzata Migda (WE), Aldona Dutkiewicz // Turkish Journal of Mathematics - 2019, vol. 43, s. 2203-2217

    40 0,597
  • 16.
    Sequence Lorentz Spaces and Their Geometric Structure / Maciej Ciesielski (WE), Grzegorz Lewicki // The Journal of Geometric Analysis - 2019, vol. 29, iss. 3, s. 1-24

    100 0,959
  • 17.
    Kadec-Klee properties of some quasi-Banach function spaces / Paweł Kolwicz (WE) // Positivity - 2018, vol. 22, iss. 4, s. 983-1013

    25 0,833
  • 18.
    On Countable Tightness and the Lindelof Property in Non-Archimedean Banach Spaces / Jerzy Kąkol, Albert Kubzdela (WBiIŚ), Cristina Perez-Garcia // Journal of Convex Analysis - 2018, vol. 25, iss. 1, s. 181-199

    30 0,794
  • 19.
    Approximation of solutions to nonautonomous difference equations / Janusz Migda, Małgorzata Migda (WE) // Tatra Mountains Mathematical Publications - 2018, vol. 71, no. 1, s. 109-121

    8
  • 20.
    Isometric Copies of CesA l(infinity) in Cesaro-Orlicz Function Spaces / Tomasz Kiwerski (WE), Paweł Kolwicz (WE) // Results in Mathematics - 2018, vol. 73, iss. 2, s. 1-21

    25 0,873
  • 21.
    Relationships between K-monotonicity and rotundity properties with application / Maciej Ciesielski (WE) // Journal of Mathematical Analysis and Applications - 2018, vol. 465, no. 1, s. 235-258

    40 1,188
  • 22.
    Rotundity and monotonicity properties of selected CesA ro function spaces / Tomasz Kiwerski, Paweł Kolwicz (WE) // Positivity - 2018, vol. 22, iss. 1, s. 357-377

    25 0,833
  • 23.
    Estimators comparison of separable covariance structure with one component as compound symmetry matrix / Katarzyna Filipiak (WE), Daniel Klein, Monika Mokrzycka // Electronic Journal of Linear Algebra - 2018, vol. 33, Special Issue, s. 83-98

    30 0,579
  • 24.
    On projection of a positive definite matrix on a cone of nonnegative definite Toeplitz matrices / Katarzyna Filipiak (WE), Augustyn Markiewicz, Adam Mieldzioc, Aneta Sawikowska // Electronic Journal of Linear Algebra - 2018, vol. 33, Special Issue, s. 74-82

    30 0,579
  • 25.
    Qualitative approximation of solutions to discrete Volterra equations / Janusz Migda, Małgorzata Migda (WE) // Electronic Journal of Qualitative Theory of Differential Equations - 2018, no. 3, s. 1-27

    30 1,065
  • 26.
    Lower and upper local uniform K-monotonicity in symmetric spaces / Maciej Ciesielski (WE) // Banach Journal of Mathematical Analysis - 2018, vol. 12, no. 2, s. 314-330

    30 0,927
  • 27.
    Stochastic inclusions and set-valued stochastic equations driven by a two-parameter Wiener process / Mariusz Michta, Kamil Świątek (WE) // Stochastics and Dynamics - 2018, vol. 18, no. 6, s. 1850047-1-1850047-36

    20 0,708
  • 28.
    Asymptotic Properties of Solutions to Second-Order Difference Equations of Volterra Type / Janusz Migda, Małgorzata Migda (WE), Magdalena Nockowska-Rosiak // Discrete Dynamics in Nature and Society - 2018, vol. 2018, s. 1-10

    25 0,973
  • 29.
    The properties of partial trace and block trace operators of partitioned matrices / Katarzyna Filipiak (WE), Daniel Klein, Erika Vojtkova // Electronic Journal of Linear Algebra - 2018, vol. 33, Special Issue, s. 3-15

    30 0,579
  • 30.
    Approximation with a Kronecker product structure with one component as compound symmetry or autoregression / Katarzyna Filipiak (WE), Daniel Klein // Linear Algebra and its Applications - 2018, vol. 559, s. 11-33

    30 0,977
  • 31.
    Testing a block exchangeable covariance matrix / Anuradha Roy, Katarzyna Filipiak (WE), Daniel Klein // Statistics - 2018, vol. 52, iss. 2, s. 393-408

    30 0,675
  • 32.
    Nonoscillatory Solutions to Second-Order Neutral Difference Equations, / Małgorzata Migda (WE), Janusz Migda // Symmetry - 2018, vol. 10, no. 6, s. 1-14

    30 2,143
  • 33.
    Asymptotic properties of nonoscillatory solutions of third-order delay difference equation / Alina Gleska (WE), Małgorzata Migda (WE) // W: Differential and Difference Equations with Applications ICDDEA, Amadora, Portugal, June 2017 / red. Sandra Pinelas - Cham, Switzerland : Springer International Publishing, 2018 - s. 327-337

    WoS
  • 34.
    Best approximation properties in spaces of measurable functions / Maciej Ciesielski (WE), Grzegorz Lewicki // Mathematische Nachrichten - 2018, vol. 291, no. 4, s. 1-22

    30 0,847
  • 35.
    Isometrics in finite-dimensional non-Archimedean normed spaces / Albert Kubzdela (WBiIŚ) // W: Selected topics in non-Archimedean Banach spaces - Toruń, Polska : Juliusz Schauder Centre for Nonlinear Studies. Nicolaus Copernicus University, 2018 - s. 147-163

    20
  • 36.
    Measures of weak noncompactness. Non-Archimedean quantitative compactness theorems. / Albert Kubzdela (WBiIŚ) // W: Selected topics in non-Archimedean Banach spaces - Toruń, Polska : Juliusz Schauder Centre for Nonlinear Studies. Nicolaus Copernicus University, 2018 - s. 115-146

    20
  • 37.
    On approximation properties of l1-type spaces / Maciej Ciesielski (WE), Grzegorz Lewicki // Banach Journal of Mathematical Analysis - 2018, vol. 12, no.4, s. 1-20

    30 0,927
  • 38.
    On some classes of non-Archimedean Kothe spaces / Wiesław Śliwa, Agnieszka Ziemkowska (WE) // W: Advances in Ultrametric Analysis / red. A. Escassut, Cristina Perez-Garcia, K. Shamseddine: American Mathematical Society, 2018 - s. 273-284

    WoS
  • 39.
    Orthocomplemented subspaces in non-Archimedean Banach spaces / Albert Kubzdela (WBiIŚ) // W: Selected topics in non-Archimedean Banach spaces - Toruń, Polska : Juliusz Schauder Centre for Nonlinear Studies. Nicolaus Copernicus University, 2018 - s. 31-114

    20
  • 40.
    Periodic solutions of a 2-dimensional system of neutral difference equations / Małgorzata Migda (WE), Ewa Schmeidel, Małgorzata Zdanowicz // Discrete and Continuous Dynamical Systems-Series B - 2018, vol. 23, no. 1, s. 359-367

    30 1,008
  • 41.
    Qualitative properties of solutions of higher order difference equations with deviating arguments / Alina Gleska (WE), Małgorzata Migda (WE) // Discrete and Continuous Dynamical Systems-Series B - 2018, vol. 23, no. 1, s. 239-252

    30 1,008
  • 42.
    Selected topics in non-Archimedean Banach spaces / Albert Kubzdela (WBiIŚ) / Toruń, Polska : Juliusz Schauder Centre for Nonlinear Studies. Nicolaus Copernicus University, 2018 - 170 s.

    80
  • 43.
    The distance preserving mappings and isometrics defined on non-Archimedean Banach spaces / Albert Kubzdela (WBiIŚ) // W: Advances in Ultrametric Analysis / red. A. Escassut, Cristina Perez-Garcia, K. Shamseddine: American Mathematical Society, 2018 - s. 205-215

    WoS
  • 44.
    On optimality and construction of circular repeated-measurements designs / Katarzyna Filipiak (WE), R.A. Bailey, Peter J. Cameron, Joachim Kunert, Augustyn Markiewicz // Statistica Sinica - 2017, vol. 27, no 1, s. 1-22

    30 0,886
  • 45.
    Estimation of parameters under a generalized growth curve model / Katarzyna Filipiak (WE), Daniel Klein // Journal of Multivariate Analysis - 2017, vol. 158, s. 73-86

    25 1,009
  • 46.
    A comparison of likelihood ratio tests and Rao's score test for three separable covariance matrix structures / Katarzyna Filipiak (WE), Daniel Klein, Anuradha Roy // Biometrical Journal - 2017, vol. 59, no. 1, s. 192-215

    35 1,114
  • 47.
    Universally optimal designs under mixed interference models with and without block effects / Katarzyna Filipiak (WE), Augustyn Markiewicz // Metrika - 2017, vol. 80, iss. 6-8, s. 789-804

    20 0,948
  • 48.
    On non-archimedean Gurariĭ spaces / J. Kąkol, W. Kubiś, Albert Kubzdela (WBiIŚ) // Journal of Mathematical Analysis and Applications - 2017, vol. 450, iss. 2, s. 969-981

    40 1,138
  • 49.
    Order asymptotically isometric copies of l∞, l1 and c0 in Banach function spaces / Yunan Cui, Henryk Hudzik, Karol Leśnik (WE) // Journal of Mathematical Analysis and Applications - 2017, vol. 455, iss. 2, s. 1139-1151

    40 1,138
  • 50.
    Coherence and squeezing along quantum trajectories / Ziemowit Domański (WE), Maciej Błaszczak // Reports on Mathematical Physics - 2017, vol. 80, no. 3, s. 373-389

    20 0,796
  • 51.
    Hardy–Littlewood–Pólya relation in the best dominated approximation in symmetric spaces / Maciej Ciesielski (WE) // Journal of Approximation Theory - 2017, vol. 213, s. 78-91

    30 0,939
  • 52.
    Isomorphic copies of l(infinity) in Cesaro-Orlicz function spaces / Tomasz Kiwerski, Paweł Kolwicz (WE) // Positivity - 2017, vol. 21, iss. 3, s. 1015-1030

    25 0,920
  • 53.
    Pointwise mutipliers of Orlicz function spaces and factorization / Karol Leśnik (WE), Jakub Tomaszewski (WE) // Positivity - 2017, vol. 21, iss. 4, s. 1-11

    25 0,920
  • 54.
    Properties of Solutions of Third-Order Trinomial Difference Equations with Deviating Arguments / Alina Gleska (WE), Małgorzata Migda (WE) // W: International Conference of Numerical Analysis and Applied Mathematics 2016 (ICNAAM 2016) / red. Theodore Simos, Charalambos Tsitouras - New York, NY, USA : American Institute of Physics, 2017 - s. UNSP 140006-1

    WoS
  • 55.
    s-numbers of compact embeddings of some sequence and function spaces / Alicja Dota (WE) // Journal of Approximation Theory - 2017, vol. 221, s. 38-61

    30 0,939
  • 56.
    Strict K-monotonicity and K-order continuity in symmetric spaces / Maciej Ciesielski (WE) // Positivity - 2017, vol. 22, iss. 3, s. 1-17

    25 0,920
  • 57.
    Uniform K-monotonicity and K-order continuity in symmetric spaces with application to approximation theory / Maciej Ciesielski (WE), Grzegorz Lewicki // Journal of Mathematical Analysis and Applications - 2017, vol. 456, iss. 2

    40 1,138